# SDR SWAA2014010223704

- Difficulty date: December 27, 2013
- Submitted: January 7, 2014
- Operation: Air carrier
- Aircraft: N299AT
- Make and model: Boeing 737-76N
- Aircraft serial: 32678
- Aircraft time: 25,222 hours, 11,051 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 83925
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

L2 DOOR SIDE WALL EMERGENCY EXIT LIGHT BATTERY INOPERATIVE.  R & R BATTERY IAW AMM.
